Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mollescum
Jul 2, 2006

Thank you for being here for us. I was diagnosed in Feb. 2006 after being hospitalised for pcp. What a shock that was. I commenced on Truvada, Rotinovir and Saquinavir in early May. My bloods where CD4 114 and VL 98000. By the end of May my bloods where cd4 381 and VL 2600. I was as we say in Liverpool (UK) "MADE UP" (very happy)Since May I have mollescum 17 of them on my face, I am on aciclovir due to herpes which I didn't know I had which kept flairing up and coldsores in my nose- very attractive! I have had occassional thrush on my tonsils. The herpes has left me with vulvodynia- for which I am waiting to see a specialist. My question is are women more suseptable to these things? Will it disappear with treatment as I seem to get a new one every other day.

Love to you all from the spotty Liverpudlian Girl.

Response from Dr. Henry

Molloscum can be very tough to clear. Flare-ups often seem to worsen for a while on effective HIV therapy and then may diminish. Treatment with liquid nitrogen or other topical therapies provides some relief in select patients (I often refer to a dermatologist for more effective management). KH



Previous
drugs lipo and plastic surgery
Next
Buffalo hump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement